# SDR AWXA200601837

- Difficulty date: October 28, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 54,511 hours, 24,374 cycles
- Engine: Iae V2500A1
- Engine time: 46,705 hours, 20,921 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: FMU500MK4
- Part serial: 0125
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,836 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 430: PHL - LAS - DURING CRUISE AT FL340, ECAM MESSAGE.  ENGINE NR 1 FUEL CONTROL FAULT APPEARED ON ECAM.  NR 1 ENG THRUST HAD RETARDED TO IDLE, ALL OTHER PARAMETERS NORMAL.  ECAM MESSAGE ENG FAIL APPEARED AND ENGINE SHUT DOWN.  ACCOMPLISHED ENG NR 1 RELIGHT AT APPROXIMATELY FL220 AND REGAINED NORMAL THRUST CONTROL.  THE CREW DIVERTED TO DTW.  ENGINE OPERATED NORMAL DURING LANDING.  FADAC INTERROGATION SHOWED BOTH CHANNELS OF FMU HAD FAULTED.  MX REPLACED THE NR 1 FUEL-METERING UNIT.  MX PERFORMED A POWER ASSURANCE RUN, OPS CHECK WAS GOOD.  AIRMAN HAD ISSUED A FUP FOR TROUBLESHOOTING A SINGLE CHANNEL FMU PROBLEM. THE FUP WAS STILL OPEN WHEN EVENT OCCURRED.
